User: Guest  Login
Document type:
Zeitschriftenaufsatz 
Author(s):
Biehler, J.; Kehl, S.; Gee, M.W.; Schmies, F.; Pelisek, J.; Maier, A.; Reeps, C.; Eckstein, H.-H.; Wall, W.A. 
Title:
Probabilistic noninvasive prediction of wall properties of abdominal aortic aneurysm using Bayesian regression 
Dewey Decimal Classification:
620 Ingenieurwissenschaften 
Journal title:
Biomechanics and Modeling in Mechanobiology 
Year:
2016 
Journal volume:
16 
Journal issue:
Pages contribution:
45-61 
Covered by:
Scopus 
Reviewed:
ja 
Language:
en 
Status:
Verlagsversion / published